Minnesota, 2009

Winter Storm in Minnesota, February 26, 2009

February 26, 2009 · NWS MPX · 31 events in 31 counties and zones

A fairly long snowfall event, with individual intense snowfall bands that created pockets of snowfall rates of three to four inches per hour, occurred across southern and central Minnesota on February 26. Snowfall began during the early morning across far western Minnesota where it quickly became heavy in portions of west central Minnesota near Alexandria, Morris and Glenwood where snowfall…

Where it happened

Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

A fairly long snowfall event, with individual intense snowfall bands that created pockets of snowfall rates of three to four inches per hour, occurred across southern and central Minnesota on February 26.

Snowfall began during the early morning across far western Minnesota where it quickly became heavy in portions of west central Minnesota near Alexandria, Morris and Glenwood where snowfall rates increased prior to 9 am. The town of Morris had already received six inches of snow approximately 6 hours after the initial winter storm warning was issued.

As the system moved eastward, dry easterly flow kept eastern Minnesota fairly dry until a very intense, mesoscale induced vorticity maximum caused a small area of high snowfall rates across southern Minnesota. Thunder was reported in this highly intense snowstorm that track across southern Minnesota from near St. James, northeast toward Faribault, Owatonna, Northfield and Red Wing.

In addition to the snowfall, areas along the Minnesota, Iowa border received some sleet and freezing rain. However, no icing problems were reported. As the first snowfall event started to decrease by the afternoon, the upper level system started to develop light snow across western Minnesota, which eventually moved across central and east central Minnesota before departing the region before midnight.

Locally 6 to 10 inches fell across central and southern Minnesota, as well as west central Wisconsin. The heaviest snow fell along the intense band of thundersnow where locally three to five inches fell in about two hours (Noon to 3 pm, or from St. James to Red Wing, Minnesota). The highest totals are as follows: 11 inches at Carlos in Douglas County, 9.6 inches west of Donnelly in Stevens County, and 9.0 inches in New Market in southern Scott County. A large area of five to seven inches fell across the Twin Cities metro area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Feb 26, 5:00 AM CST, 1 hour earlier.

Area forecast discussion, Feb 26, 5:00 AM CST, 1 hour before
AREA FORECAST DISCUSSION...UPDATED FOR 12Z TAF
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 AM CST THU FEB 26 2009

.DISCUSSION...ISSUED 317 AM CST
MODEL CONSENSUS CONTINUES HIGH PROBABILITIES OF HEAVY SNOW ACROSS
MUCH OF THE CWA DURING THE DAY. COMPOSITE RADAR SHOWING LARGE AREA
OF SNOW ACROSS THE DAKOTAS...NOW MOVING INTO FAR WEST CENTRAL MN.
BAND OF FRONTOGENETICALLY FORCED HEAVY SNOW...DEVELOPING ALONG
ND/SD BORDER REGION SEWRD TO KATY. EXPECT THIS TO PIVOT NORTHEAST
INTO WC MN DURING THE MORNING. MODERATE/HEAVY SNOW WITH 1 INCH AN
HOUR SNOWFALL RATES ANTICIPATED. BOTH NAM AND GFS SHOWING STRONG
ISENTROPIC LIFT OVER THE REGION THIS MORNING...WITH MINUS 15C
OMEGA FIELD MOVING ACROSS CENTRAL CWA. THIS TREND CONTINUES INTO
THE AFTERNOON FROM CENTRAL MN INTO W WISCONSIN REGION. STILL
APPEARS THERE WILL BE ABOUT A 5 HOUR WINDOW OF HEAVY SNOW
POTENTIAL EC MN/WC WI THIS AFTERNOON. AGAIN SNOWFALL RATES OF AN
INCH AN HOUR ANTICIPATED. GFS SHOWING FULL WIND FRONTOGENESIS OVER
THE AREA...WITH DENDRITIC TEMPERATURES FAVORABLE. 60H DEFORMATION
VECTORS INDICATING STRONG FRONTO FORCING FROM THE METRO AREA E
INTO WC WI 18Z-00Z PERIOD. SOME ISOLATED THUNDER POSSIBLE WITH
THIS STRONG FORCING ACROSS MAINLY WC WI DURING THE AFTERNOON. WILL
LIKELY GO 6 TO 9 INCH TOTALS MOST AREAS...WITH LESSER AMOUNTS SC
MN...WHERE THICKNESS FAVORS AT LEAST MIX OF FZRA/PL FOR TIME THIS
MORNING. NAM IS SLOWER OF THE MODELS...WITH THE GFS WINDING DOWN
PCPN OVER WC MN THIS AFTERNOON...AND INTO WC WI LATER THIS
EVENING. GENERAL TREND OF GOING WARNING LOOKS GOOD...ALTHOUGH
MIGHT HAVE TO END WARNING IN EC MN AROUND 00Z. SOME
BLOWING/DRIFTING SNOW LIKELY IN WC TO SC MN DEVELOPING DURING THE
DAY...AS SFC LOW TRACKS ACROSS IA/IL REGION.

NEXT SHORT WAVE MOVES INTO SW MN/NW IA REGION LATE FRIDAY
AFTERNOON/EVENING AND DROPS SOUTHEAST. WILL TRIM AREA OF CHANCE
POPS BACK TO THE SOUTHWEST...AS BOTH 21Z SREF AND GFS/NAM TRENDING A
FARTHER WEST AND SOUTH MOVEMENT OF WAVE. THIS AFFECT THAT REGION
OF THE STATE MAINLY FRIDAY NIGHT...POSSIBLY LINGERING IN SC MN
SATURDAY MORNING. A COUPLE INCHES SNOW POSSIBLE WITH THIS SYSTEM.

COOLER THAN NORMAL TEMPERATURES WILL BE THE TREND MOST LIKELY INTO
MIDDLE PART OF NEXT WEEK...AS FRESH SNOW AND COLDER NORTHWEST FLOW
ALOFT WILL REMAINS OVER THE REGION.

&&

.AVIATION.../12Z TAF ISSUANCE/

WV AND IR IMAGERY SHWG VORT BCMG BETTER DEFINED...ATTAINING A NICE
COMMA HEAD AS IT MVS INTO W SODAK NR BLACK HILLS.  ELEVATED UNSTBL
LAYER AHD OF VORT DVLPG SM THUNDER IN SODAK ALMOST AS FAR N AS HON
IN STG LOW LVL FLOW AHEAD OF UPR TROF. WOULDNT RULE OUT THUNDER AT
RWF/MSP...BUT WL LEAVE OUT OF TAFS IN 12Z ISSUE. MDT TO OCNL HVY SNW
TO REACH RWF/AXN SHRTLY AFT TAF ISSUANCE AND TO MSP BY 18Z. HIGH
PWATS...STG UVV AND UNSTBL AMS WL GENERATE PRDS 1-2 INCH/HR SNOW
RATES FOR SHORT PRDS TIME. VSBYS AT ALL TAF SITES WL DROP TO
IFR/LIFR PRBLY WITHIN 1 HR OF ONSET OF SNW.  GUSTY NLY WNDS DVLPG
LTR THIS MRNG AND AFTN AS SFC LOW IN W KS SHWS SM DEEPNING AS IT
RACES NE AND HIGH PRESSURE BLDS INTO NODAK.  BLNG SNW AS IS TYPICAL
WL AFFECT MAINLY RWF/AXN.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER STORM WARNING FROM 9 AM THIS MORNING TO MIDNIGHT CST
     TONIGHT FOR ANOKA-CARVER-CHISAGO-DAKOTA-FREEBORN-GOODHUE-
     HENNEPIN-ISANTI-KANABEC-LE SUEUR-RAMSEY-RICE-SCOTT-STEELE-
     WASECA-WASHINGTON.

     WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS
     AFTERNOON FOR BENTON-BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-
     FARIBAULT-KANDIYOHI-LAC QUI PARLE-MARTIN-MCLEOD-MEEKER-
     MILLE LACS-MORRISON-NICOLLET-POPE-REDWOOD-RENVILLE-
     SHERBURNE-SIBLEY-STEARNS-STEVENS-SWIFT-TODD-WATONWAN-WRIGHT-
     YELLOW MEDICINE.

WI...WINTER STORM WARNING FROM 9 AM THIS MORNING TO MIDNIGHT CST
     TONIGHT FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
     POLK-RUSK-ST. CROIX.

&&

DWE/BAP
Hazardous weather outlook, Feb 26, 4:09 AM CST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
409 AM CST THU FEB 26 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
271200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
409 AM CST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW...HEAVY AT TIMES...WILL SPREAD ACROSS WEST CENTRAL MINNESOTA
THIS MORNING...INTO WEST CENTRAL WISCONSIN BY THIS AFTERNOON.
SNOWFALL RATES WILL LIKELY RANGE AROUND 1 INCH AN HOUR DURING THE
HEAVY SNOW AS IT MOVES THROUGH. A PERIOD OF LIGHT FREEZING RAIN
OR SLEET WILL BE POSSIBLE OVER SOUTH CENTRAL MINNESOTA...MAINLY
SOUTH OF ALINE FROM NEW ULM TO OWATONNA...THIS MORNING. AN
ISOLATED THUNDERSTORM MAY ALSO ACCOMPANY THE HEAVY SNOW...ESPECIALLY
OVER WEST CENTRAL WISCONSIN THIS AFTERNOON.  TOTAL SNOWFALL OF 5
TO 8 INCHES IS LIKELY ACROSS MUCH OF THE AREA...WITH ADDITIONAL
LIGHTER ACCUMULATIONS OVER WEST CENTRAL WISCONSIN INTO THIS
EVENING. PLEASE MONITOR THE LATEST WINTER WEATHER STATEMENT
CONCERNING THIS WEATHER EVENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

31 winter storm. Local standard time, as filed.

Winter Storm, Stevens

When
February 26, 6:00 AM CST to 6:00 PM CST
Where
Stevens forecast zone
Reported by
COOP Observer
Coordinates
45.586, -96.000 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Stevens County before noon, with light snow continuing through the afternoon. Snowfall amounts of six to eight inches occurred across the county before tapering off during the evening.

Winter Storm, Swift

When
February 26, 6:00 AM CST to 6:00 PM CST
Where
Swift forecast zone
Reported by
COOP Observer
Coordinates
45.283, -95.681 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Swift County before noon, with light snow continuing through the afternoon. Total snowfall amounts of five to seven inches occurred across the county before tapering off during the late afternoon.

Winter Storm, Lac Qui Parle

When
February 26, 7:00 AM CST to 6:00 PM CST
Where
Lac Qui Parle forecast zone
Reported by
COOP Observer
Coordinates
44.996, -96.173 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Lac Qui Parle County before noon, with light snow continuing through the afternoon. Total snowfall amounts of five to seven inches occurred across the county before tapering off during the late afternoon.

Winter Storm, Chippewa

When
February 26, 8:00 AM CST to 6:00 PM CST
Where
Chippewa forecast zone
Reported by
COOP Observer
Coordinates
45.022, -95.567 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Chippewa County before noon, with light snow continuing through the afternoon. Total snowfall amounts of five to six inches occurred across Chippewa county before tapering off during the afternoon.

Winter Storm, Yellow Medicine

When
February 26, 8:00 AM CST to 6:00 PM CST
Where
Yellow Medicine forecast zone
Reported by
COOP Observer
Coordinates
44.716, -95.868 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Yellow Medicine County before noon, with light snow continuing through the afternoon. Total snowfall amounts of five to seven inches occurred across the county before tapering off during the late afternoon.

Winter Storm, Redwood

When
February 26, 8:00 AM CST to 6:00 PM CST
Where
Redwood forecast zone
Reported by
COOP Observer
Coordinates
44.404, -95.254 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Redwood County before noon, with light snow continuing through the afternoon. Total snowfall amounts of five to seven inches occurred across the county before tapering off during the late afternoon.

Winter Storm, Brown

When
February 26, 8:00 AM CST to 6:00 PM CST
Where
Brown forecast zone
Reported by
COOP Observer
Coordinates
44.242, -94.727 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Brown County before noon, with light snow continuing through the afternoon. Total snowfall amounts of five to seven inches occurred across the county before tapering off during the late afternoon.

Winter Storm, Mille Lacs

When
February 26, 9:00 AM CST to 6:00 PM CST
Where
Mille Lacs forecast zone
Reported by
COOP Observer
Coordinates
45.938, -93.630 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Mille Lacs County before noon, with light snow continuing through the evening. Total snowfall amounts of four to six inches occurred across the county before tapering off during the evening.

Winter Storm, Douglas

When
February 26, 10:00 AM CST to 6:00 PM CST
Where
Douglas forecast zone
Reported by
COOP Observer
Coordinates
45.934, -95.453 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Douglas County before noon, with light snow continuing through the afternoon. Total snowfall amounts of seven to 11 inches occurred across the county before tapering off during the late afternoon.

Winter Storm, Pope

When
February 26, 10:00 AM CST to 6:00 PM CST
Where
Pope forecast zone
Reported by
COOP Observer
Coordinates
45.586, -95.444 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Pope County before noon, with light snow continuing through the afternoon. Total snowfall amounts of six to eight inches occurred across the county before tapering off during the late afternoon.

Winter Storm, Todd

When
February 26, 10:00 AM CST to 6:00 PM CST
Where
Todd forecast zone
Reported by
COOP Observer
Coordinates
46.071, -94.898 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Todd County before noon, with light snow continuing through the afternoon. Total snowfall amounts of eight to ten inches occurred across the county before tapering off during the evening.

Winter Storm, Morrison

When
February 26, 10:00 AM CST to 6:00 PM CST
Where
Morrison forecast zone
Reported by
COOP Observer
Coordinates
46.013, -94.268 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Morrison County around noon, with light snow continuing through the evening. Total snowfall amounts of five to seven inches occurred across the county before tapering off during the evening.

Winter Storm, Benton

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Benton forecast zone
Reported by
COOP Observer
Coordinates
45.699, -93.999 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Benton County during the afternoon, before tapering off toward sunset. Total snowfall amounts of three to six inches occurred across the county before tapering off during the evening.

Winter Storm, Kandiyohi

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Kandiyohi forecast zone
Reported by
COOP Observer
Coordinates
45.152, -95.005 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Kandiyohi County during the afternoon, before tapering off toward sunset. Total snowfall amounts of six to eight inches occurred across the county.

Winter Storm, McLeod

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
McLeod forecast zone
Reported by
COOP Observer
Coordinates
44.824, -94.272 (the zone’s center; the record gives no point)

Bands of heavy snow fell across McLeod County during the afternoon, before tapering off toward sunset. Total snowfall amounts of five to seven inches occurred across the county.

Winter Storm, Meeker

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Meeker forecast zone
Reported by
COOP Observer
Coordinates
45.123, -94.527 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Meeker County during the afternoon, before tapering off toward sunset. Total snowfall amounts of six to eight inches occurred across the county.

Winter Storm, Nicollet

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Nicollet forecast zone
Reported by
COOP Observer
Coordinates
44.350, -94.247 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Nicollet County during the afternoon, before tapering off toward sunset. Total snowfall amounts of five to seven inches occurred across the county.

Winter Storm, Renville

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Renville forecast zone
Reported by
COOP Observer
Coordinates
44.727, -94.947 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Renville County during the afternoon, before tapering off toward sunset. Total snowfall amounts of five to seven inches occurred across the county.

Winter Storm, Sherburne

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Sherburne forecast zone
Reported by
COOP Observer
Coordinates
45.444, -93.775 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Sherburne County during the afternoon, before tapering off toward sunset. Total snowfall amounts of around six inches occurred across the county.

Winter Storm, Sibley

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Sibley forecast zone
Reported by
COOP Observer
Coordinates
44.580, -94.232 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Sibley County during the afternoon, before tapering off toward sunset. Total snowfall amounts of five to seven inches occurred across the county.

Winter Storm, Stearns

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Stearns forecast zone
Reported by
COOP Observer
Coordinates
45.552, -94.613 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Stearns County during the afternoon, before tapering off toward sunset. Total snowfall amounts of five to seven inches occurred across the county.

Winter Storm, Wright

When
February 26, 12:00 PM CST to 6:00 PM CST
Where
Wright forecast zone
Reported by
COOP Observer
Coordinates
45.174, -93.963 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Wright County during the afternoon, before tapering off toward sunset. Total snowfall amounts of five to seven inches occurred across the county.

Winter Storm, Hennepin

When
February 26, 12:00 PM CST to 9:00 PM CST
Where
Hennepin forecast zone
Reported by
COOP Observer
Coordinates
45.005, -93.477 (the zone’s center; the record gives no point)

Bands of heavy snow fell across Hennepin County during the afternoon, before tapering off in the evening. Total snowfall amounts of four to six inches occurred across the county.

Winter Storm, Ramsey

When
February 26, 12:00 PM CST to 9:00 PM CST
Where
Ramsey forecast zone
Reported by
COOP Observer
Coordinates
45.017, -93.100 (the zone’s center; the record gives no point)

Bands of light to moderate snow fell across Ramsey County during the afternoon, before tapering off in the evening. Total snowfall amounts of four to six inches occurred across the county.

Winter Storm, Washington

When
February 26, 12:00 PM CST to 9:00 PM CST
Where
Washington forecast zone
Reported by
COOP Observer
Coordinates
45.039, -92.884 (the zone’s center; the record gives no point)

Bands of light to moderate snow fell across Washington County during the afternoon, before tapering off in the evening. Total snowfall amounts of four to seven inches occurred across the county.

Winter Storm, Carver

When
February 26, 3:00 PM CST to 9:00 PM CST
Where
Carver forecast zone
Reported by
COOP Observer
Coordinates
44.821, -93.803 (the zone’s center; the record gives no point)

Bands of light to moderate snow fell across Carver County during the afternoon, before tapering off in the evening. Total snowfall amounts of four to six inches occurred across the county.

Winter Storm, Dakota

When
February 26, 3:00 PM CST to 9:00 PM CST
Where
Dakota forecast zone
Reported by
COOP Observer
Coordinates
44.672, -93.065 (the zone’s center; the record gives no point)

Bands of light to moderate snow fell across Dakota County during the afternoon, before tapering off in the evening. Total snowfall amounts of six to eight inches occurred across the county.

Winter Storm, Scott

When
February 26, 3:00 PM CST to 9:00 PM CST
Where
Scott forecast zone
Reported by
COOP Observer
Coordinates
44.649, -93.536 (the zone’s center; the record gives no point)

Bands of light to moderate snow fell across Scott County during the afternoon, before tapering off in the evening. Total snowfall amounts of six to eight inches occurred across the county.

Winter Storm, Le Sueur

When
February 26, 3:00 PM CST to 9:00 PM CST
Where
Le Sueur forecast zone
Reported by
COOP Observer
Coordinates
44.371, -93.730 (the zone’s center; the record gives no point)

Bands of light to moderate snow fell across Le Sueur County during the afternoon, before tapering off in the evening. Total snowfall amounts of five to seven inches occurred across the county.

Winter Storm, Rice

When
February 26, 3:00 PM CST to 9:00 PM CST
Where
Rice forecast zone
Reported by
COOP Observer
Coordinates
44.354, -93.297 (the zone’s center; the record gives no point)

Bands of light to moderate snow fell across Rice County during the afternoon, before tapering off in the evening. Total snowfall amounts of five to eight inches occurred across the county.

Winter Storm, Goodhue

When
February 26, 3:00 PM CST to 9:00 PM CST
Where
Goodhue forecast zone
Reported by
COOP Observer
Coordinates
44.410, -92.723 (the zone’s center; the record gives no point)

Bands of light to moderate snow fell across Goodhue County during the afternoon, before tapering off in the evening. Total snowfall amounts of five to eight inches occurred across the county.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2009Every state in 2009This day in weather historyWarnings in Minnesota, February 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 149199, 149202, 149201, 149200, 149203, 149204, 149205, 149210, 149206, 149207, 149208, 149209, 149211, 149212, 149213, 149214, 149215, 149216, 149217, 149218, 149219, 149220, 149221, 149228, 149229, 149222, 149223, 149224, 149225, 149226, 149227.